MathSciNet Relay Station
MathSciNet bibliographic data
MR2578548 54F15 (55N15)
Karimov, Umed H.; Repovš, Dušan On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1525–1531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement